# SDR SWIA202158166

- Difficulty date: March 29, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cup
- Condition: Corroded
- Location: Hand Rail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR UNDERFLOOR FWD AND AFT HAND RAIL RECIEVING CUPS CORRODED IN MULTIPLE SPOTS (MARKED).     (C-CHECK RO 5/16/2021)    BLENDED CORROSION FROM FWD AND AFT PAX DOOR UNDERFLOOR HAND RAIL RECEIVING CUPS, (MULTIPLE AREAS). REF: CRJ 200, SRM 51-21-06. EVALUATED AND FOUND TO BE OUT OF LIMITS. :INSTALLED NEW FWD PAX DOOR HANDLE CUP. REF: CRJ 200, SRM 51-42-06, SRM 51-42-13 & BOMBARDIER DWG 601R31527 REV W. SEE JOB: 2783161 OP:362 MXTRANS# 22654106 FOR REPLACEMENT OF AFT HANDRAIL CUP. COMPLIED WITH 51-900-1003-SKY.
